advertisement
Question
Posted by: Trace | 2008/07/23

Att : Gynae Doc

Hi Gynae Doc
I need some advice and imput with this one.
I had my first baby on the 23rd May 2006. I went onto the Petogen injection 11 June 2007. I was supposed to go again the 12th May 2008 but we want to try for a second one.
I saw my gynae on the 21st of May 2008 and he gave me Postoval to drink to bring on my period.
He gave me a repeat script so that If I did not get my period within 28 days that I can start with the second pack.
On the evening of the 17th June my period started (the day I drank my last Postoval pill from the first pack).
I then saw my Gynae (as instructed) the 2nd July 2008 for a Sonar.
He said that my Follicle was 18cm in diameter and that Hubby and I do our thing that night and the next day as well (which we did).
He also gave me a scrip for Clomed so that if I did get my period by the 17th July that I must drink it it from Day 5 to 9 and see him on day 12. He said that If I did not start by the 17th that I go for a blood test the 18th July 2008.
On the afternoon of the 17th July I did a HPT as nothing had happened. It showed a faint positive. I also did one the morning of the 18th July but it showed negative. I went for the blood test and it was also negative. I phoned my Gynae and he said that if there is nothing by Monday that I must phone him again and he will give me a pill to bring it on.
I phoned him on Monday and he gave me a script for Duphaston (hope I spelt it correctly).
I have been drinking the pills since Monday and they should be finished by Friday.
What is worrying me is:
Should I have not started already
What happens if I don' t when the pills are finished.
I am confused at this stage as I don' t quite know what is happening as I did ovulate according to the sonar done of the 2 July.
Please advise as I am very concerned as to what if I am pregnant and the pills are maybe doing more damage.
Sorry for the long story but I would rather give you all the info then only half of it.
Kind Regards
Tracy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that you are pregnant with a negative blood test. Your period should start within a few days of completeing the Duphaston. If nothing happens, you should probably just wait. It is only 2 months off the injection and very early days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement